# SDR QXEA2014070100544

- Difficulty date: June 23, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 11,634 hours, 12,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 14  CORRODED.  LOCATED, DRILLED AND DEBURRED SEAT TRACK IAW SRM 51-40-07. INSTALLED NEW SEAT TRACK  IAW SRM 51-42-05 & 51-40-15.
